# SDR USAA2012050300023

- Difficulty date: April 26, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 61,145 hours, 40,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION ON FLOOR SUPPORT TEE BETWEEN BS 294 TO BS 312, WL 207.5, LBL 13.  REPLACED FLOOR SUPPORT TEE BETWEEN BS 294 TO BS 312, WL 207.5, LBL 13 IAW B737 SRM 51-40-02-0G, PAR 4, FIG 8 AND 12.
